# SDR UALA2010042601375

- Difficulty date: April 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 63,156 hours, 19,537 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR DAMAGE AT TRAILING EDGE.  LT ELEVATOR REMOVED.  COMPLETED ELEVATOR INSTALLATION.  INSTALLED STATIC WICKS ON NEW LEFT ELEVATOR.
